MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hypoglycemia (1912); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2024, senseonics was made aware of an incident where user reported a low glucose event on (b)(6) 2024 at 03:16 pm where sg was 62mg/dl.After dms review, we confirmed the following information at the time of the event and we confirmed that the user received a low glucose alert at 3:16 pm est, when the sg was at 62mg/dl.User didn't seek for medical treatment as he stated he was not having a low.User's hcp is aware of the event, no medication was prescribed.
 
Additional Manufacturer Narrative
The user reported receiving low glucose on 24-oct-2024.The user mentioned that the sg was 62 mg/dl.A review of the data management system (dms) data revealed that on 24-oct-2024 at 03:16 pm sg was 62 mg/dl and no bg was entered.A review of the alert history indicated that the user did receive a low glucose alert at 03:16 pm, when the sg was at 62mg/dl.The user did not seek medical treatment and believed that they were not having a low glucose event.The user's hcp was not aware of the event.The user was advised to follow up with their hcp for any necessary medical guidance.In an associated case for the user's complaint about sensor inaccuracy (complaintrec-51489), review of the data revealed that the user was entering estimated values provided by the app as calibrations rather than true bg values.The user was advised that they should never enter anything other than a true bg meter value, from a finger stick, when calibrating.The user understood the advice and started entering true fingerstick values while calibrating the system.An additional review of the system after the event revealed that sg values were in good agreement with bg values entered.The user did not take any action as the user did not have any hypoglycemic symptoms.B4.Date of this report 22 december 2024.G3.Date received by the manufacturer? 20 december 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 19.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20873906
Report Number3009862700-2024-01103
Device Sequence Number20988199
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/04/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number143125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date12/07/2024
Supplement Report FDA Received Date12/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale